| Model Number |
EVOLUTR-29-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Insufficiency/ Regurgitation (4450); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 8 years and 9 months following the implant of a transcatheter aortic valve, the valve failed due to an unspecified cause.
Additional Manufacturer Narrative
Updated data: b1.Adverse event and product problem.B2.Outcome attributed to adverse event.B5.A second paragraph was added.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that intervention was required.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately (b)(6) following the implant of a transcatheter aortic valve, the valve failed due to an unspecified cause.Additional information was received that the valve failed due to severe aortic regurgitation.Additionally, thrombus/pannus was not confirmed.Six days after the failed valve was identified, a 23 millimeter (mm) non-medtronic transcatheter valve was implanted as treatment.Following treatment, the patient is alive and doing well.
Event or Problem Description
It was reported that approximately 8 years and 9 months following the implant of a transcatheter aortic valve, the valve failed due to an unspecified cause.Additional information was received that the valve failed due to severe aortic regurgitation.Additionally, thrombus/pannus was not confirmed.Six days after the failed valve was identified, a 23 millimeter (mm) non-medtronic transcatheter valve was implanted as treatment.Following treatment, the patient is alive and doing well.Additional information was received that the severe aortic regurgitation was central regurgitation.
Additional Manufacturer Narrative
Updated data: b5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.